Journal article icon

Journal article

Einstein-Weyl geometry, the dKP equation and twistor theory

Publication status:
Published

Actions


Access Document


Authors


Dunajski, M More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
JOURNAL OF GEOMETRY AND PHYSICS
Volume:
37
Issue:
1-2
Pages:
63-93
Publication date:
2001-01-05
DOI:
ISSN:
0393-0440
URN:
uuid:61c6bdbf-a38a-4c57-a133-9f4caf1c6c20
Source identifiers:
28326
Local pid:
pubs:28326

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP